PONS LLOPIS, JUAN FRANCISCO

PONS LLOPIS, JUAN FRANCISCO  

Dipartimento di Scienze Matematiche  

035655  

Mostra records
Risultati 1 - 15 di 15 (tempo di esecuzione: 0.026 secondi).
Citazione Data di pubblicazione Autori File
aCM sheaves of pure rank two on reducible hyperquadrics / E., Ballico; S., Huh; PONS LLOPIS, JUAN FRANCISCO. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 489:(2017), pp. 73-90. [10.1016/j.jalgebra.2017.06.025] 1-gen-2017 Juan Francisco Pons Llopis + 1-s2.0-S0021869317303769-main.pdf
aCM sheaves on the double plane / Ballico, E.; Huh, S.; Malaspina, F.; PONS LLOPIS, JUAN FRANCISCO. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 372:3(2019), pp. 1783-1816. [10.1090/tran/7627] 1-gen-2019 Malaspina, F.PONS LLOPIS, JUAN FRANCISCO + tran7627.pdfTrans.Am.Mat.Soc.pdf
ACM vector bundles on projective surfaces of nonnegative Kodaira dimension / Ballico, E.; Huh, S.; PONS LLOPIS, JUAN FRANCISCO. - In: INTERNATIONAL JOURNAL OF MATHEMATICS. - ISSN 0129-167X. - STAMPA. - (2021). [10.1142/S0129167X21501093] 1-gen-2021 Pons-Llopis Juan Francisco + 2nd Proof corrections_done_2150109.pdfKod0_210527_v4.pdf
The Cohen-Macaulay representation type of arithmetically Cohen-Macaulay varieties / Daniele, Faenzi; Juan, Pons-Llopis. - In: ÉPIJOURNAL DE GÉOMÉTRIE ALGÉBRIQUE. - ISSN 2491-6765. - Volume 5:(2021), pp. 1-37. [10.46298/epiga.2021.volume5.7113] 1-gen-2021 Juan Pons-Llopis + faenzi-pons.pdf
Instanton bundles on the flag variety F(0,1,2) / Malaspina, Francesco; Marchesi, Simone; Pons-Llopis, Juan Francisco. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - 20:4(2020), pp. 1469-1505. [10.2422/2036-2145.201801_003] 1-gen-2020 Malaspina, FrancescoPons-Llopis, Juan Francisco + 07_Malaspina_etal.pdf
Minimal free resolution for points on surfaces / Miró-Roig, Rosa M.; Pons-Llopis, Juan Francisco. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 357:(2012), pp. 304-318. [10.1016/j.jalgebra.2012.01.034] 1-gen-2012 Pons-Llopis, Juan Francisco + 1-s2.0-S0021869312000919-main.pdf
The minimal resolution conjecture for points on del Pezzo surfaces / Miro-Roig, R. M.; PONS LLOPIS, JUAN FRANCISCO. - In: ALGEBRA & NUMBER THEORY. - ISSN 1937-0652. - 6:1(2012), pp. 27-46. [10.2140/ant.2012.6.27] 1-gen-2012 Pons-Llopis Juan Francisco + ant-v6-n1-p02-s.pdf
n-Dimensional Fano varieties of wild representation type / Miró-Roig, Rosa M.; Pons-Llopis, Juan Francisco. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - 218:10(2014), pp. 1867-1884. [10.1016/j.jpaa.2014.02.011] 1-gen-2014 Pons-Llopis, Juan Francisco + 1-s2.0-S0022404914000292-main.pdf
Non-arithmetically Cohen–Macaulay schemes of wild representation type / Pons Llopis, Juan Francisco.. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - STAMPA. - 158:(2019), pp. 149-158. [10.1007/s00229-018-1019-y] 1-gen-2019 Pons Llopis, Juan Francisco. Pons-Llopis2019_Article_Non-arithmeticallyCohenMacaula.pdf
Reducibility of Punctual Hilbert Schemes of Cone Varieties / Miro-Roig, R. M.; PONS LLOPIS, JUAN FRANCISCO. - In: COMMUNICATIONS IN ALGEBRA. - ISSN 0092-7872. - 41:5(2013), pp. 1776-1780. [10.1080/00927872.2011.651756] 1-gen-2013 Pons-Llopis Juan Francisco + Reducibility of Punctual Hilbert Schemes of Cone Varieties.pdf
Representation type of rational ACM surfaces X ⊆ P4 / R. M., Miro-Roig; PONS LLOPIS, JUAN FRANCISCO. - In: ALGEBRAS AND REPRESENTATION THEORY. - ISSN 1386-923X. - 16:4(2013), pp. 1135-1157. [10.1007/s10468-012-9349-z] 1-gen-2013 Juan Francisco Pons Llopis + Miró-Roig-Pons-Llopis2013_Article_RepresentationTypeOfRationalAC.pdf
The representation type of Segre varieties / Costa, Laura; Miró-Roig, Rosa M.; Pons-Llopis, Juan Francisco. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 230:4-6(2012), pp. 1995-2013. [10.1016/j.aim.2012.03.034] 1-gen-2012 Pons-Llopis, Juan Francisco + 1-s2.0-S0001870812001429-main.pdf
Special Ulrich bundles on regular Weierstrass fibrations / R. M., Miro-Roig; PONS LLOPIS, JUAN FRANCISCO. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 293:3-4(2019), pp. 1431-1441. [10.1007/s00209-019-02277-x] 1-gen-2019 Juan Francisco Pons Llopis + Miró-Roig-Pons-Llopis2019_Article_SpecialUlrichBundlesOnRegularW.pdf
Ulrich bundles on smooth projective varieties of minimal degree / Aprodu, M.; Huh, S.; Malaspina, F.; PONS LLOPIS, JUAN FRANCISCO. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 147:12(2019), pp. 5117-5129. [10.1090/proc/14640] 1-gen-2019 Malaspina, F.PONS LLOPIS, JUAN FRANCISCO + procAMS19.pdf
Ulrich Bundles on Three-Dimensional Scrolls / Fania, Maria Lucia; Lelli-Chiesa, Margherita; Pons-Llopis, Juan. - In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1073-7928. - (2019). [10.1093/imrn/rnz288] 1-gen-2019 Pons-Llopis, Juan + imrn1.pdfulrichscrolls31.07.18_2ndrevised_August_19.pdf